# SDR AALA202310194901

- Difficulty date: October 12, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: BROKEN EMERGENCY LIGHT ON LOWER POSITION AT LAVATORY D. MAINTENANCE REPLACED EMERGENCY LIGHT ON LOWER POSITION AT LAVATORY D.
